# SDR 98UAL900528

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 22604700
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

FIRE WARNING INDICATION.  REPLACED LOWER FAN LOOP AND FIREWALL LOOP.
